AMS eContent Search Results
Matches for: msc=(11R99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Khoa D. Nguyen. On modules of integral elements over finitely generated domains. Trans. Amer. Math. Soc. 369 (2017) 3047-3066.
Abstract, references, and article information   
View Article: PDF

[2] Ilaria Del Corso and Roberto Dvornicich. On Ore's conjecture and its developments. Trans. Amer. Math. Soc. 357 (2005) 3813-3829. MR 2146651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gerhard Turnwald. On a problem concerning permutation polynomials . Trans. Amer. Math. Soc. 302 (1987) 251-267. MR 887508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1